Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The value semigroups of prime divisors of the second kind in $ 2$-dimensional regular local rings


Author: Sunsook Noh
Journal: Trans. Amer. Math. Soc. 336 (1993), 607-619
MSC: Primary 13H05
DOI: https://doi.org/10.1090/S0002-9947-1993-1080735-1
MathSciNet review: 1080735
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is shown that the value semigroup of a prime divisor of the second kind on a $ 2$-dimensional regular local ring is symmetric. Further, a necessary and sufficient condition for two prime divisors of the second kind on a $ 2$-dimensional regular local ring to have the same value semigroup is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H05

Retrieve articles in all journals with MSC: 13H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1080735-1
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society